# SDR CALA2015123001051

- Difficulty date: December 30, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 67,182 hours, 14,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET ENTRY FLOOR STRUCTURE, FLOORBEAM UPPER CAP HAS AREAS OF CORROSION AT STATION 1640 FROM LBL 2 TO LBL 8.  CUT & REMOVED DAMAGED SECTION OF UPPER T CHORD ON FLOORBEAM.  FABRICATED & INSTALLED REPAIR IAW ECRA 5310-06716 & SRM 53-00-51 REPAIR 10.
